# SDR A6WA200740225

- Difficulty date: April 15, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Hyd Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HYDRAULIC TRANSDUCER BRACKET, P/N 601R75262-159, CRACKED APPROXIMATELY .1 INCH LONG IN LEFT MLG WHEEL WELL CEILING.  INSTALLED NEW BRACKET IAW CRJ SRM 51-42-06.  (M)
